# SDR AALA20150917008

- Difficulty date: September 9, 2015
- Submitted: September 17, 2015
- Operation: Air carrier
- Aircraft: N964TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53614
- Aircraft time: 44,773 hours, 21,480 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Unknown
- Part number: 1030004001
- Part serial: 000051
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, EMER NOT DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING CLIMB CREW NOTED FUEL MIGRATING INTO THE CTR TANK & WOULD NOT TRANSFER OUT.  ACCOMPANIED BY A CTR LOW PRESS LOW LIGHT INDICATION.  R & R CTR TANK, FWD & AFT UFIS.  PERFORMED OPERATIONAL CHECK IAW AMM 28-20-28.  SEE ALSO AALA20150909014 FOR AFT UNIT.
